# SDR NSVA2009043

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 3,656 hours, 3,654 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE CREW EXPERIENCED MALFUNCTION OF RUDDER TRIM.  CREW DISCONTINUED THE USE OF THE RUDDER TRIM AND AIRCRAFT LANDED SAFELY AT EWR.  CYCLED A/C POWER, PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED, OPS CHECKED GOOD.
